Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 11, Pages 1809-1818
http://dx.doi.org/10.1155/IJMMS.2005.1809

A necessary and sufficient condition for global existence for a quasilinear reaction-diffusion system

Department of Mathematics and Statistics, Air Force Institute of Technology, 2950 Hobson Way, Wright-Patterson AFB 45433-7765, OH, USA

Received 21 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alan V. Lair, “A necessary and sufficient condition for global existence for a quasilinear reaction-diffusion system,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 11, pp. 1809-1818, 2005. https://doi.org/10.1155/IJMMS.2005.1809.